MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN TITANIUM PORT SINGLE LUMEN; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 HICKMAN TITANIUM PORT SINGLE LUMEN; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0606100
Medical Device Problem Codes Disconnection (1171); Fracture (1260); Material Separation (1562); Connection Problem (2900); Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The catalog number identified has not been cleared in the us but is similar to the titanium low-profile implantable port, broviac single-lumen, 6.6f products that are cleared in the us.The pro code and 510 k number for the titanium low-profile implantable port, broviac single-lumen, 6.6f products are identified.As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 03/2026).The information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device pending return.
 
Event or Problem Description
It was reported that forty eight days post port implantation procedure, the dislocation was allegedly found between the catheter and the chamber housing.It was further reported that the catheter was removed by using surgical operation.The procedure was completed using another device.The patient reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the catalog number identified in section d4 has not been cleared in the us but is similar to the titanium low-profile implantable port, broviac single-lumen, 6.6f products that are cleared in the us.The pro code and 510 k number for the titanium low-profile implantable port, broviac single-lumen, 6.6f products are identified in d2 and g4.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one titanium implantable port attached to a catheter in two segments was returned for evaluation.Gross, microscopic visual and functional testing were performed.The investigation is unconfirmed for the reported catheter disconnection issue as fracture was identified during returned sample evaluation.The investigation is inconclusive for the reported migration issue as the exact circumstances at the time of the reported event are unknown and clinical conditions cannot be replicated to confirm these failures.The investigation is confirmed for the identified fracture and material separation issues as a complete circumferential break was noted on the attached catheter within the cath-lock.Under microscopic observation, the edges of the complete circumferential break on the proximal end of the distal catheter segment were noted to be jagged.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 03/2026), g3.H11: h6 (device, method, result, conclusion).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
HICKMAN TITANIUM PORT SINGLE LUMEN
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15137416
Report Number3006260740-2022-02991
Device Sequence Number15284754
Product Code LJT
UDI-Device Identifier00801741026041
UDI-Public(01)00801741026041
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K050310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0606100
Device Catalogue Number0606100CE
Device Lot NumberREFV2403
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer10/12/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale